# SDR AALA20100224DFW06

- Difficulty date: February 22, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 36,493 hours, 4,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34D ESCAPE PATH LIGHT WIRING NOT SECURE.  SECURED WIRING.
